# SDR FDEA201906171317

- Difficulty date: June 17, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FIXED LEADING EDGE UPPER FORMER AT XOS 584 FOUND CRACK . CRACKED FORMER REMOVED AS PER SRM 51-31-01-OG AND FABRICATED FORMER AS PER   DOUGLAS DRAWING ARB2931 REVISION H. INSTALLED FABRICATED FORMER AT RIGHT WING   FIXED LEADING EDGE UPPER AT XOS 584 AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100
